# SDR C2XA01IA301

- Difficulty date: July 23, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120ER
- Aircraft serial: 120128
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 12008364001
- Condition: Unlatched
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACT - FLIGHT 2943, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO ACT WITHOUT INCIDENT, WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT HAND MAIN LANDING GEAR DOOR TO BE UNLATCHED.  MAINTENANCE LATCHED THE GEAR DOOR, OPERATIONAL CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
